Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 103016, 6 pages
http://dx.doi.org/10.1155/2014/103016
Research Article

A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations

1Department of Science, King Abdullah II Faculty of Engineering, Princess Sumaya University for Technology, Amman 11941, Jordan
2Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan
3Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 5 January 2014; Accepted 14 February 2014; Published 24 March 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Samia Bushnaq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new version of the reproducing kernel Hilbert space method (RKHSM) for the solution of systems of fractional integrodifferential equations. In this approach, the solution is obtained as a convergent series with easily computable components. Several illustrative examples are given to demonstrate the effectiveness of the present method. The method described in this paper is expected to be further employed to solve similar nonlinear problems in fractional calculus.